Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Test flu :(

  1. #1
    nitro_fusion's Avatar
    nitro_fusion is offline Associate Member
    Join Date
    Feb 2005
    Location
    Provo Utah
    Posts
    164

    Exclamation Test flu :(

    Hey guys! Im experiencing a bit of test flu. I felt sick a couple days after my first shot and then i was fine until my last one (third week) im completely tired, runny nose, weak etc. Is this supposed to go away soon? Do i just continue? BTW its test cypionate at just under 400mg/week
    thanks guys

  2. #2
    velvetlion's Avatar
    velvetlion is offline Banned
    Join Date
    Oct 2005
    Posts
    1,488
    Not sure if it is or not. I have never gotten it. Some people are more prone to certain side effects than others. If I find that I am having problems with a compound and I don't like it, I just stop using at and go with something else. There are plenty of things to choose from. I do the same thing in the gym. If I have exercises that always seem to cause me joint pain or tendon problems, I don't do them. There are plenty of othere exercises that I can get just as much benefit from without the problems. You just need to get to know your body and study how it reacts to different things. It isn't always going to be the same as it is for you as it is to someone else. The hardest part is figuring out what is causing any problems. Once you know the answer to that, figure out your risk to reward and decide whether or not it is something that you want to stick with.

  3. #3
    nitro_fusion's Avatar
    nitro_fusion is offline Associate Member
    Join Date
    Feb 2005
    Location
    Provo Utah
    Posts
    164
    great advice.... thankyou

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •